My husband got back from Iraq almost a year ago. He is a helicopter pilot in the army. He got out afew months ago and got a great job. Recently he got horrialbe headaches that caused him to miss work. He has never gotten headaches in the past. Then he started getting dizzy, no fever, just headaches and dizziness.
Soon he started having seizure like symptoms. His leg and right side of his body would go numb. we thought at 35 he was having a stroke. took him into the Er and he couldnt hardly talk or remember things. With in an hour he was back to normal. they did an mri and ct scan, nothing wrong. two days later I awoke with him having another seizure type thing. Not flopping around, his body would go stiff , he wouldnt respond and he was delusional, it passes then he's ok.
Took him back to the ER and they found abnormal EEG reading, but said he had no seizure. Finally I called 911 and by the time the ambulance came he didnt know where he was, was having the seizure type things. Doctors are baffeled, one thought it maybe from the war, the other thought it maybe spinal menigitis but he had no fever. Could this be something from the war? Should we contact the Army doctor he use to have? He's doing ok now but i hope it doesnt happen again!
Oh I forgot to mention in Iraq they found out months later he and his troops where sleeping in spilt uranium!!!!!!!
I would take him to a doctor and ask them to run tests for all the metal toxicology tests they have, include arsenic, mercury, lead, and any other that the doctor may know of that I have not listed here. He will probably test positive for several of these but more important is the levels that are in his body may be doing damage. If that is the case he can go through a blood Chelation process that will help to cleanse the blood of these metals. Of course in the mean time, keep an eye on him and be ready to get him back to nearest medical help.
He needs to be in a Hospital so they can run more test, make them keep him,find out from others who served with him to see if they also are haveing problems. When I got back from bringing the vietmaness I came down with a bug that took 6mos to figure out. I went from 155 to 90lbs. I thought I would die. but you have to stay on them. check with the nearest VA also to see if anyone there is haveing the same problems. My prayers are with you both
I don't know if you check back here or not but believe me, I know what you are going through. My husband was in Iraq several years ago and developed the same symptoms and has suffered from these symptoms as well as joint and gastro issues and temper problms since returning. We actually believe it is form a series of anthrax shots he received and have found many others with the same problem. Feel free to email me at [ please carefully review the posting rules - no emails ] w/ questions. Good Luck.
Last edited by moderator2; 02-22-2005 at 07:59 AM.
Reason: please carefully review the posting rules - no emails